# SDR REXA2013022600421

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 22,510 hours, 20,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PMI FOUND EMERGENCY FLOOR TRACK LIGHTING FROM ROWS 5-8 INOPERABLE.  REMOVED AND REPLACED EMERGENCY LIGHTING INVERTER IAW AMM 33-51-07.  OPERATIONS CHECK GOOD.  OK FOR SERVICE.
